Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 18, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2014, 3:36 PM CDT for Jefferson County, Missouri. It took effect at Apr 3, 2014, 8:32 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 3:36 PM CDT (20:36 UTC)
- In effect from
- Apr 3, 2014, 8:32 PM CDT
- Expired
- Apr 7, 2014, 4:36 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7).
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
047
WGUS43 KLSX 032036
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT THU APR 3 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Big River at Byrnesville
Bourbeuse River at Union
.This Flood Warning is a result of 1-3 inches of rainfall the
past 24 hours and up to one inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-042036-
/O.NEW.KLSX.FL.W.0018.140404T1255Z-140407T0936Z/
/BYRM7.1.ER.140404T1255Z.140405T1200Z.140406T0936Z.NO/
336 PM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Big River at Byrnesville
* From Friday morning to late Saturday night.
* At 2:45 PM Thursday the stage was 9.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage Friday morning
and crest near 18.8 feet Saturday morning. Additional rises are possible.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin
to flood.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Big River
Byrnesville 16.0 9.34 15.8 18.8 15.2 8.8 6.8
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-042035-
/O.NEW.KLSX.FL.W.0019.140404T1025Z-140406T1900Z/
/UNNM7.1.ER.140404T1025Z.140405T0000Z.140405T1900Z.NO/
336 PM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Bourbeuse River at Union
* From late tonight to Saturday afternoon.
* At 3:00 PM Thursday the stage was 7.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage early Friday
and crest near 16.9 feet Friday evening. Additional rises are possible.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Bourbeuse River
Union 15.0 7.86 15.5 16.5 12.1 7.3 4.9
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$3 follow-up statements
369
WGUS83 KLSX 040134
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT THU APR 3 2014
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville affecting Jefferson County
Bourbeuse River at Union affecting Franklin County
.This Flood Warning is a result of upwards of 3 to 4 inches of
precipitation the past 24 hours and up to around 1 inch possible
in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-050134-
/O.EXT.KLSX.FL.W.0018.140404T0132Z-140407T0618Z/
/BYRM7.1.ER.140403T2338Z.140405T0600Z.140406T0618Z.NO/
834 PM CDT THU APR 3 2014
The Flood Warning continues for
the Big River at Byrnesville
* from this evening to late Sunday night.
* At 7:45 PM Thursday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 18.4 feet by
after midnight tonight. The river will fall below flood stage
early Sunday morning.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin
to flood.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Big River
Byrnesville 16.0 16.45 18.2 18.5 14.1 8.7 6.7
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-050133-
/O.EXT.KLSX.FL.W.0019.140404T2200Z-140408T1309Z/
/UNNM7.1.ER.140404T2200Z.140406T1200Z.140407T1309Z.NO/
834 PM CDT THU APR 3 2014
The Flood Warning continues for
the Bourbeuse River at Union
* from Friday afternoon to Tuesday morning.
* At 8:00 PM Thursday the stage was 10.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by Friday
afternoon and continue to rise to near 19.6 feet by Sunday morning.
The river will fall below flood stage by Monday morning.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Bourbeuse River
Union 15.0 10.15 13.1 17.0 19.6 15.5 6.7
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$764
WGUS83 KLSX 041501
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT FRI APR 4 2014
...The flood warning continues for the following river in
Missouri...
Big River at Byrnesville
Bourbeuse River at Union
.This Flood Warning is a result of 4-7 inches of rainfall across the basin
over the past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-051501-
/O.EXT.KLSX.FL.W.0018.000000T0000Z-140407T0249Z/
/BYRM7.1.ER.140403T2338Z.140405T0600Z.140406T0249Z.NO/
1001 AM CDT FRI APR 4 2014
The Flood Warning continues for
Big River at Byrnesville
* Until Sunday evening.
* At 9:45 AM Friday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 17.9 feet overnight tonight.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Big River
Byrnesville 16.0 16.42 17.9 13.2 8.6 6.7 5.9
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-051500-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-140408T0000Z/
/UNNM7.1.ER.140404T1026Z.140406T0000Z.140407T0000Z.NO/
1001 AM CDT FRI APR 4 2014
The Flood Warning continues for
Bourbeuse River at Union
* Until Monday evening.
* At 9:30 AM Friday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 17.6 feet Saturday
evening.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Bourbeuse River
Union 15.0 15.59 17.0 17.2 10.8 5.7 4.0
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$945
WGUS83 KLSX 050345
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT FRI APR 4 2014
...The flood warning is cancelled for the following river in
Missouri...
Big River at Byrnesville affecting Jefferson County
.This will be the last statement issued for this flooding event
along the Big River at Byrnesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-050415-
/O.CAN.KLSX.FL.W.0018.000000T0000Z-140407T0249Z/
/BYRM7.1.ER.140403T2338Z.140404T1545Z.140404T2000Z.NO/
1045 PM CDT FRI APR 4 2014
The Flood Warning is cancelled for
the Big River at Byrnesville.
* At 9:45 PM Friday the stage was 15.0 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at 3:00 PM Friday.
* Forecast: The river will continue to fall to 9.5 feet by Sunday
morning.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Big River
Byrnesville 16.0 15.02 13.6 9.5 7.5 6.4 5.8
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 1:43 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 3, 1:43 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT Thu Apr 3 2014
.SHORT TERM: (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014
Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.
Kanofsky
.LONG TERM: (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014
The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.
A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.
Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.
Kanofsky
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 114 PM CDT Thu Apr 3 2014
Active and growing convection along w-e outflow boundary from
Ozarks to s sections of STL metro should be lifting north
throughout the afternoon, with at least MVFR and more likely occasional
IFR conditions in more robust convection. Still expecting yet
another round of convection along and advance of the cold front
sweeps across the region late this afternoon and this evening. here
is an extensive area of IFR cigs in the wake of the cold front
over KS, and while these cigs should lift a bit during the
afternoon think MVFR cigs will overspread the area from west to
east in the wake of the front.
Specifics for KSTL: W-E band of convection is expected to lift
north across the area by mid afternoon, with at least IFR vsbys
due to torrential downpours in stronger cells. This area should
lift north of the area by late afternoon, with another round of
strong/intense convection ahead of the cold front this evening.
MVFR cigs will settle into the area with fropa around midnight, with
these cigs persisting into late Friday morning.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 1:58 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 158 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Apr 3, 2:50 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL TROY 38.98N 90.98W
04/03/2014 E0.25 INCH LINCOLN MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 3, 2:57 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FLOOD 10 SE SULLIVAN 38.11N 91.04W
04/03/2014 WASHINGTON MO AMATEUR RADIO
HIGHWAY 185 IN NORTHWEST WASHINGTON COUNTY IS CLOSED
DUE TO HIGH WATER. THE HIGHWAY IS CLOSED BETWEEN PEA
RIDGE TO CASEYVILLE.
&&
MILLERLocal storm report, Apr 3, 2:58 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 E MURRY 39.04N 92.08W
04/03/2014 E0.50 INCH CALLAWAY MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 3, 2:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL HARRISBURG 39.14N 92.46W
04/03/2014 E0.50 INCH BOONE MO TRAINED SPOTTER
&&
MILLERSpecial weather statement, Apr 3, 3:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 303 PM CDT THU APR 3 2014 MOZ049-032045- OSAGE MO- 303 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 345 PM CDT... AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTPHALIA...OR 12 MILES SOUTHWEST OF LINN...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LINN... RICH FOUNTAIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Apr 3, 3:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HEAVY RAIN WATERLOO 38.33N 90.16W
04/03/2014 M2.60 INCH MONROE IL TRAINED SPOTTER
RAINFALL SINCE 12...30 P.M.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:55 PM CDT | River Flood Warning | LSX | Lincoln | 60 hr |
| Apr 3, 2:19 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Apr 3, 3:06 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 3, 4:55 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 6 hr |
| Apr 3, 5:05 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 40 min |
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 56 min |
| Apr 3, 5:23 AM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Apr 3, 6:15 AM CDT | River Flood Warning | LSX | Cole | 64 hr |
| Apr 3, 8:11 AM CDT | Areal Flood Advisory | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| Apr 3, 8:18 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Apr 3, 9:23 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 42 min |
| Apr 3, 1:00 PM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 24 hr |
| Apr 3, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 36 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 43 min |
| Apr 3, 1:43 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 8 hr |
| Apr 3, 1:54 PM CDT | River Flood Warning | LSX | Marion | 42 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 49 min |
| Apr 3, 2:45 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Franklin | 71 hr |
| Apr 3, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Apr 3, 5:48 PM CDT | Tornado Warning | LSX | Cole, Osage | 27 min |
| Apr 3, 6:06 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Osage | 24 min |
| Apr 3, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Apr 3, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 39 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.